# SDR JJBA20220305005

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 36,672 hours, 23,295 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE FIRE BOTTLE SQUIBS AND APU FIRE BOTTLE SQUIB SAFTIED WRONG. REMOVED AND REPLACED SAFETIES SECURING ENGINE FIRE BOTTLE SQUIBS AND APU FIRE BOTTLE SQUIB
